# SDR FDEA201508162566

- Difficulty date: August 16, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 776 hours, 17,599 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Cap
- Part number: 4171034
- Condition: Loose
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NUMBER 1 ENG OIL PRESS DISPLAYED AN AMBER BOX, 15 MIN AFTER DEPARTURE, CLIMB POWER FL335 TO FL350.  AT CRUISE, PRESS WENT INTO GREEN.  AMBER BOX APPEARED AGAIN WITH A LOSS OF 3 QTS OIL, 20 INTO  FLIGHT.  PRECAUTIONARY SHUTDOWN INFLIGHT, WIND MILLED FROM 1422Z - 1446Z, QTY WAS AT 12 QTS AT SHUTDOWN.  FOUND OIL CAP OPEN, SERVICED ENG WITH 6 QTS OIL.  CLEANED COWLS, COMPLIED WITH WINDMILL MX IAW MM 72-00-05-6-1 STEP 11.  CREW RAN ENG FOR 5 MIN, NO DEFECTS NOTED ALL ENG INDICATIONS WERE NORMAL.  ACFT OK FOR SERVICE.
